Research Article

Existence and Stability of Hybrid Hyperbolic Partial Inclusions and Equations Within A $\psi$--Caputo Fractional Derivative in Banach Algebra

Volume: 14 Number: 2 October 30, 2026
EN

Existence and Stability of Hybrid Hyperbolic Partial Inclusions and Equations Within A $\psi$--Caputo Fractional Derivative in Banach Algebra

Abstract

This study examines two new hyperbolic partial differential equations. One is a hybrid hyperbolic fractional differential inclusion, while the other is a hybrid hyperbolic fractional differential equation including a collective fractional derivative referred to as the ψ–Caputo fractional operator. The Dhage fixed point theorem is utilized to demonstrate the existence of solutions for the aforementioned equations, while their uniqueness is addressed using the Banach fixed point theorem. Additionally, the stability of solutions to these equations within the framework of Ulam–Hyers is also examined. Two relevant examples are provided to substantiate the provided findings.

Keywords

References

  1. [1] J. Acz´el, J. Dhombres, Functional Equations and Inequalities, Cambridge University Press, (1989).
  2. [2] M. Obloza, Hyers stability of the linear differential equation, Rocznik Nauk. Dydakt. Prace Mat., 13 (1993), 259–270.
  3. [3] M. Obloza, Connections between Hyers and Lyapunov stability of the ordinary differential equations, Rocznik Nauk. Dydakt. Prace Mat., 14 (1997), 3141–146.
  4. [4] C. Alsina and R. Ger, On some inequalities and stability results related to the exponential function, J. Inequal. Appl. 2 (1998), 373–380.
  5. [5] S. E. Takahasi, T. Miura and S. Miyajima, On the Hyers–Ulam stability of the Banach space–valued differential equation f ′ = λ f , Bull. Korean Math. Soc., 39 (2002), 309–315.
  6. [6] M. Bohner, O. Tunc¸, E. Korkmaz, On the fundamental qualitative properties of integro-delay differential equations, Communications in Nonlinear Science and Numerical Simulation, Volume 125, 2023, https://doi.org/10.1016/j.cnsns.2023.107320.
  7. [7] O. Tunc¸, C. Tunc¸, G. Petrus¸el, and J.-C. Yao, On the Ulam stabilities of nonlinear integral equations and integro-differential equations, Math. Meth. Appl. Sci. 47 (2024), 4014–4028, DOI 10.1002/mma.9800.
  8. [8] I. Podlubny, Fractional differential equations, mathematics in science and engineering, Academic press New York, (1999).

Details

Primary Language

English

Subjects

Dynamical Systems in Applications

Journal Section

Research Article

Publication Date

October 30, 2026

Submission Date

July 13, 2025

Acceptance Date

November 25, 2025

Published in Issue

Year 2026 Volume: 14 Number: 2

APA
Boutiara, A., Alzabut, J., Selvam, G. M., & D, V. (2026). Existence and Stability of Hybrid Hyperbolic Partial Inclusions and Equations Within A $\psi$--Caputo Fractional Derivative in Banach Algebra. Konuralp Journal of Mathematics, 14(2), 267-283. https://izlik.org/JA55CK52NE
AMA
1.Boutiara A, Alzabut J, Selvam GM, D V. Existence and Stability of Hybrid Hyperbolic Partial Inclusions and Equations Within A $\psi$--Caputo Fractional Derivative in Banach Algebra. Konuralp J. Math. 2026;14(2):267-283. https://izlik.org/JA55CK52NE
Chicago
Boutiara, Abdelatif, Jehad Alzabut, George Maria Selvam, and Vignesh D. 2026. “Existence and Stability of Hybrid Hyperbolic Partial Inclusions and Equations Within A $\psi$--Caputo Fractional Derivative in Banach Algebra”. Konuralp Journal of Mathematics 14 (2): 267-83. https://izlik.org/JA55CK52NE.
EndNote
Boutiara A, Alzabut J, Selvam GM, D V (October 1, 2026) Existence and Stability of Hybrid Hyperbolic Partial Inclusions and Equations Within A $\psi$--Caputo Fractional Derivative in Banach Algebra. Konuralp Journal of Mathematics 14 2 267–283.
IEEE
[1]A. Boutiara, J. Alzabut, G. M. Selvam, and V. D, “Existence and Stability of Hybrid Hyperbolic Partial Inclusions and Equations Within A $\psi$--Caputo Fractional Derivative in Banach Algebra”, Konuralp J. Math., vol. 14, no. 2, pp. 267–283, Oct. 2026, [Online]. Available: https://izlik.org/JA55CK52NE
ISNAD
Boutiara, Abdelatif - Alzabut, Jehad - Selvam, George Maria - D, Vignesh. “Existence and Stability of Hybrid Hyperbolic Partial Inclusions and Equations Within A $\psi$--Caputo Fractional Derivative in Banach Algebra”. Konuralp Journal of Mathematics 14/2 (October 1, 2026): 267-283. https://izlik.org/JA55CK52NE.
JAMA
1.Boutiara A, Alzabut J, Selvam GM, D V. Existence and Stability of Hybrid Hyperbolic Partial Inclusions and Equations Within A $\psi$--Caputo Fractional Derivative in Banach Algebra. Konuralp J. Math. 2026;14:267–283.
MLA
Boutiara, Abdelatif, et al. “Existence and Stability of Hybrid Hyperbolic Partial Inclusions and Equations Within A $\psi$--Caputo Fractional Derivative in Banach Algebra”. Konuralp Journal of Mathematics, vol. 14, no. 2, Oct. 2026, pp. 267-83, https://izlik.org/JA55CK52NE.
Vancouver
1.Abdelatif Boutiara, Jehad Alzabut, George Maria Selvam, Vignesh D. Existence and Stability of Hybrid Hyperbolic Partial Inclusions and Equations Within A $\psi$--Caputo Fractional Derivative in Banach Algebra. Konuralp J. Math. [Internet]. 2026 Oct. 1;14(2):267-83. Available from: https://izlik.org/JA55CK52NE
Creative Commons License
The published articles in KJM are licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.